A Nonstandard Approach to Cauchy’s Functional Equation

Ciurea, Grigore (2020) A Nonstandard Approach to Cauchy’s Functional Equation. In: Recent Studies in Mathematics and Computer Science Vol. 1. B P International, pp. 149-151. ISBN 978-93-89816-17-4

Full text not available from this repository.


In this short note we give a nonstandard proof of the well-known result that any Lebesgue measurable function
which satisfies the functional equation is continuous.

Item Type: Book Section
Subjects: Eprints STM archive > Mathematical Science
Depositing User: Unnamed user with email admin@eprints.stmarchive
Date Deposited: 22 Nov 2023 09:55
Last Modified: 22 Nov 2023 09:55
URI: http://public.paper4promo.com/id/eprint/1529

Actions (login required)

View Item
View Item